Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Dodge City, KS

May 4, 2015Rush County, Kansas

NWS Dodge City, KS issued this flash flood warning at May 4, 2015, 4:37 PM CDT for Rush County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2015, 4:37 PM CDT (21:37 UTC)
Expired
May 4, 2015, 8:30 PM CDT
In force
4 hr
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Flood severity
None

County Rush County, KS

The radar

The Dodge City radar (KDDC), 105 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1515 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
-42 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS53 KDDC 042142
FFWDDC
KSC165-050130-
/O.NEW.KDDC.FF.W.0001.150504T2137Z-150505T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
437 PM CDT MON MAY 4 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 434 PM CDT...LAW ENFORCEMENT REPORTED HEAVY RAIN SOUTHEAST RUSH 
  COUNTY. RADAR ESTIMATES AROUND TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN AND LAW ENFORCEMENT REPORTED COUNTY ROADS 3 MILES SOUTH 
  SOUTHWEST OF SHAFFER WERE COMPLETELY UNDER WATER. 

ADDITIONAL RAINFALL AMOUNTS OF AROUND 1 INCH  ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

&&

LAT...LON 3836 9903 3836 9938 3852 9918 3861 9903

$$

RBURG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this flash flood warning went out at May 4, 2:59 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, May 4, 2:59 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT MON MAY 4 2015

...UPDATED SHORT TERM...

.SYNOPSIS...
ISSUED AT 257 PM CDT MON MAY 4 2015

A STATIONARY FRONT/INVERTED TROUGH EXTENDING FROM SW KS THOUGH NRN
MISSOURI WAS SEPARATING AIRMASSES WITH HIGHER SURFACE DEW POINTS TO
THE SOUTH AND COOLER MOIST/LOWER CLOUD BASE CONDITIONS TO THE NORTH.
SCATTERED SHOWER AND STORMS WERE ADVANCING NORTHWARD INTO THE COOLER
AIR, WHILE A LARGE AREA OF SHOWERS AND STORMS WERE DEVELOPING ACROSS
EASTERN NEW MEXICO AND THE TEXAS PANHANDLE, AT THE EDGE OF THE
STATIONARY FRONT, ALL WITH SLOW NORTHEAST STORM MOTIONS. ON THE
SYNOPTIC SCALE,  THE UPPER LOW WAS APPROACHING WITH WEAK SHORTWAVE
ENERGY ENTERING THE TEXAS PANHANDLE.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 257 PM CDT MON MAY 4 2015

THE CONVECTIVE ALLOWING MODELS DEVELOP LINE CLUSTERS OR SCATTERED
THUNDERSTORMS ALONG THE STATIONARY FRONT LATER TODAY, WITH THE BULK
OF THE CONVECTION MAINLY AFTER 22 UTC, WHICH MAY BE LARGELY DUE TO
INCREASING SBCAPE AND MUCAPES ALONG A MOISTURE FLUX CONVERGENCE
AXIS. A GENERAL LACK OF STRONG SHEAR AND VERY STRONG CAPE SHOULD
LIMIT THE SEVERE POTENTIAL OF THESE STORMS THIS EVENING, HOWEVER
SOME BRIEF DIME TO NICKEL HAIL SWATHS COULD OCCUR WITH STRONG GUSTY
SURFACE WINDS OF 30 TO 50 MPH.

ANOTHER ROUND OF CONVECTION IS EXPECTED EARLY TUESDAY MORNING. THE
MODELS BRING A CONSOLIDATING AREA OF POSITIVE VORTICITY GENERATING
LOCALIZED STRONG LIFT INTO THE WESTERN PART OF THE STATE. THE RECENT
ECMWF AN NAM RUNS HAVE FOCUSED THE HEAVIER PRECIPITATION FARTHER
WEST, AND QPF AMOUNTS WERE ADJUSTED AS SUCH HOWEVER HIGH POPS WILL
EXTEND INTO THE EASTERN SECTIONS OF THE FORECAST AREA LATER IN THE
AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 230 PM CDT MON MAY 4 2015

FOR TUESDAY NIGHT INTO WEDNESDAY, A STRONG NEGATIVELY TILTED
SHORTWAVE WILL BE LIFTING RAPIDLY NORTHEASTWARD ACROSS THE CENTRAL
PLAINS. THIS SYSTEM WILL BRING LIKELY CHANCES FOR THUNDERSTORMS
ESPECIALLY IN THE MORNING AHEAD OF THE WAVE. AS THE WAVE LIFTS
NORTHEASTWARD BY THE AFTERNOON, MOST OF THE STORMS WILL ALSO END. BY
LATER AFTERNOON, HOWEVER, ANOTHER POTENTIAL FOR STRONG TO SEVERE
THUNDERSTORMS WILL EXIST ALONG AND EAST OF A DRYLINE NEAR AND EAST
OF DODGE CITY AND INTO THE EVENING. SOUTH TO SOUTHWEST WINDS WILL
ALSO BE GUSTY AT 25 TO 40 MPH. LOWS TUESDAY NIGHT WILL BE MILD AND
IN THE UPPER 50S TO AROUND 60 WITH SOUTHEAST WINDS OF 15 TO 22
MPH. SOME LOW LEVEL STRATUS CLOUDINESS SHOULD ALSO FORM LATE
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING. HIGHS ON WEDNESDAY
WILL BE THE WARMEST WEST OF THE DRYLINE AND IN THE LOW TO MID 80S,
WITH UPPER 70S TO AROUND 80 EAST.

FOR THURSDAY INTO FRIDAY, BROADSCALE SOUTHWESTERLY UPPER LEVEL FLOW
WILL CONTINUE OVER THE PLAINS AHEAD OF A STRONG UPPER LOW MOVING
INTO THE WESTERN U.S. A FRONTAL BOUNDARY IS ALSO FORECAST TO REMAIN
ACROSS SOUTHWEST KANSAS, WITH NUMEROUS THUNDERSTORMS MAINLY EACH
AFTERNOON INTO THE EVENING. THE BEST CHANCES WILL REMAIN OVER PARTS
OF SOUTH CENTRAL KANSAS, NEAR DODGE CITY, AND EAST. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE. LOWS WILL BE MILD IN THE 50S TO
AROUND 60.

FOR SATURDAY, A STRONG NEGATIVELY TILTED SHORTWAVE WILL BE LIFTING
ACROSS THE WESTERN HIGH PLAINS. PLENTY OF MOISTURE WILL BE AHEAD OF
THE WAVE INTO WESTERN KANSAS. A WARM FRONT IS FORECAST TO LIFT INTO
WESTERN KANSAS IN THE AFTERNOON, HOWEVER THE NEW ECMWF DISAGREES AND
HAS THE WARM FRONT SOUTH OF KANSAS INTO THE TEXAS PANHANDLE AND
WESTERN OKLAHOMA. AT ANY RATE WHEREVER THIS WARM FRONT WILL FORM
WILL BE A RISK OF SEVERE THUNDERSTORMS ALONG WITH ROTATING
SUPERCELLS AND TORNADOES, WITH LOTS OF LOW TO MID AND HIGH LEVEL
SHEAR AND STRONG INSTABILITY. HIGHS ON SATURDAY WILL BE DEPENDENT ON
WHERE THE WARM FRONT RESIDES, AND BE MAINLY IN THE 70S.

FOR SUNDAY INTO NEXT MONDAY, A COLD FRONT WILL FOLLOW THE STRONG
WAVE ON SUNDAY WITH CHANCES FOR STORMS MAINLY EAST OF WESTERN
KANSAS. HIGHS WILL BE AROUND 70. LOWS COULD DROP BACK INTO THE 40S
ON MONDAY MORNING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1248 PM CDT MON MAY 4 2015

CONVECTION IS LIKELY NEAR THE HYS TERMINAL (POSSIBLY NEAR GCK AS
WELL) BETWEEN 23 AND 03 UTC, WITH LOCALLY GUSTY WINDS AS STORMS
DEVELOP ALONG A SURFACE BOUNDARY AND LIFT NORTH WITH THE MEAN FLOW.
AN UPPER LEVEL VORTICITY MAXIMUM WILL APPROACH THE REGION EARLY
TUESDAY MORNING, PROVIDING ADEQUATE LIFT FOR RAIN WITH
EMBEDDED/SCATTERED THUNDERSTORMS  ACROSS THE WESTERN HALF OF THE AREA.
THE STRONGEST CLUSTERS WILL LIKELY AFFECT THE GCK TERMINAL BETWEEN 12
AND 15 UTC, WEAKENING FARTHER NORTH. CEILINGS WILL RETURN OVERNIGHT
WITH A COOLING BOUNDARY LAYER, BUT PROBABLY BE LOWEST DURING THE
PRECIPITATION EVENT EARLY TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  57  68  57  80 /  70  70  70  30
GCK  55  66  55  79 /  90  90  60  20
EHA  53  69  51  80 /  80  90  50  20
LBL  56  68  56  82 /  90  90  60  20
HYS  57  71  58  78 /  70  60  70  40
P28  59  74  60  78 /  30  80  90  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...RUSSELL
SHORT TERM...RUSSELL
LONG TERM...KRUSE
AVIATION...RUSSELL
Hazardous weather outlook, May 4, 5:08 AM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
508 AM CDT MON MAY 4 2015

KSZ030-031-043>046-061>066-074>081-084>090-051015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
508 AM CDT MON MAY 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  HAZARDS WEATHER RISK...

  TUESDAY...
  ELEVATED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

  WEDNESDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

  THURSDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
SOUTHWEST AND WEST CENTRAL KANSAS MAINLY WEST OF HAYS TO DODGE
CITY LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, May 4, 2:54 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT MON MAY 4 2015

KSZ046-065-042030-
PAWNEE KS-RUSH KS-
254 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAWNEE AND SOUTHERN
RUSH COUNTIES UNTIL 330 PM CDT...

AT 253 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF ROZEL...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSH CENTER...TIMKEN...ALEXANDER...ASH VALLEY...SHAFFER AND NEKOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3821 9938 3830 9955 3850 9955 3851 9904
      3828 9912
TIME...MOT...LOC 1953Z 221DEG 28KT 3829 9943

SUGDEN
Special weather statement, May 4, 3:28 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT MON MAY 4 2015

KSZ046-065-042115-
PAWNEE KS-RUSH KS-
328 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PAWNEE AND EASTERN
RUSH COUNTIES UNTIL 415 PM CDT...

AT 328 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF ASH VALLEY...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...OTIS...BISON...RUSH CENTER...TIMKEN...LORETTA AND
SHAFFER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3867 9903 3833 9903 3828 9936 3842 9947
      3868 9916
TIME...MOT...LOC 2028Z 217DEG 31KT 3836 9932

SUGDEN
Special weather statement, May 4, 3:31 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
331 PM CDT MON MAY 4 2015

KSZ062-042100-
KEARNY KS-
331 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY COUNTY UNTIL
400 PM CDT...

AT 331 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF LYDIA...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KEARNY
COUNTY.

LAT...LON 3824 10150 3826 10146 3826 10113 3823 10111
      3815 10140
TIME...MOT...LOC 2031Z 217DEG 30KT 3822 10136

SUGDEN
Special weather statement, May 4, 4:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT MON MAY 4 2015

KSZ062-042145-
KEARNY KS-
400 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY COUNTY UNTIL
445 PM CDT...

AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF LYDIA...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KEARNY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3826 10113 3820 10112 3818 10147 3826 10149
TIME...MOT...LOC 2100Z 246DEG 11KT 3823 10138

SUGDEN
Special weather statement, May 4, 4:04 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
404 PM CDT MON MAY 4 2015

KSZ043-044-042200-
SCOTT KS-LANE KS-
404 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LANE AND EAST
CENTRAL SCOTT COUNTIES UNTIL 500 PM CDT...

AT 404 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHEAST OF GRIGSTON...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMY...SHIELDS...GRIGSTON...MANNING AND HEALY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3870 10034 3868 10031 3843 10064 3851 10083
      3870 10069
TIME...MOT...LOC 2104Z 216DEG 17KT 3852 10069

SUGDEN
Special weather statement, May 4, 4:34 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
434 PM CDT MON MAY 4 2015

KSZ062-042215-
KEARNY KS-
434 PM CDT MON MAY 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEARNY COUNTY UNTIL 515
PM CDT...

AT 433 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHWEST OF LAKIN...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN KEARNY
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3800 10143 3818 10146 3826 10111 3800 10111
TIME...MOT...LOC 2133Z 262DEG 14KT 3811 10135

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:21 PM CDTSpecial Weather StatementDDCMeade24 min
May 3, 8:23 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 2:54 PM CDTSpecial Weather StatementDDCRush36 min
May 4, 3:28 PM CDTSpecial Weather StatementDDCRush47 min
May 4, 3:31 PM CDTSpecial Weather StatementDDCKearny29 min
May 4, 4:00 PM CDTSpecial Weather StatementDDCKearny45 min
May 4, 4:04 PM CDTSpecial Weather StatementDDCLane56 min
May 4, 4:34 PM CDTSpecial Weather StatementDDCKearny41 min
May 4, 4:45 PM CDTFlash Flood WarningDDCKearny3 hr
May 4, 5:12 PM CDTAreal Flood WarningDDCLane3 hr
May 4, 5:47 PM CDTSpecial Weather StatementDDCClark43 min
May 4, 6:08 PM CDTSpecial Weather StatementDDCFord52 min
May 4, 6:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford37 min
May 4, 6:49 PM CDTSevere Thunderstorm WarningDDCFinney41 min

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.